Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some stable difference approximations to a fourth-order parabolic partial differential equation


Authors: G. Fairweather and A. R. Gourlay
Journal: Math. Comp. 21 (1967), 1-11
MSC: Primary 65.68
Corrigendum: Math. Comp. 22 (1968), 246-247.
MathSciNet review: 0221785
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1967-0221785-2
Article copyright: © Copyright 1967 American Mathematical Society